MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-0031-1279730

Медицинская библиотека · Pharmacopsychiatry · 2011

Probable interaction between trazodone and carbamazepine.

Sánchez-Romero A, Mayordomo-Aranda A, García-Delgado R, Durán-Quintana J A

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

The need to maintain long-term treatment of chronic pathologies makes the appearance of interactions possible when such therapies incorporate other drugs to deal with the aggravation of the same or other intercurrent pathologies. A case is presented in which the addition of trazodone to a chronic treatment with carbamazepine (CBZ) is associated with symptoms typical for intoxication by this antiepileptic, accompanied by a raised serum concentration. When the trazodone was suspended, these symptoms lessened and the concentration of CBZ decreased progressively, suggesting a probable interaction between the 2 drugs.

Для цитирования: Sánchez-Romero A, Mayordomo-Aranda A, García-Delgado R, Durán-Quintana J A. Probable interaction between trazodone and carbamazepine.. Pharmacopsychiatry. 2011. DOI: 10.1055/s-0031-1279730.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.